# SDR DALA2025042303180

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N503DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10974
- Aircraft time: 12,409 hours, 2,934 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5003 ON APPROACH WE HAD A STRONG SMELL IN COCKPPIT & CABIN. POSSIBLE " POSSIBLE DIRTY SOCK SMELL " EVENT. LASTED ABOUT 2 MIN THEN DIAPATED PRIOR TO LANDING. CORRECTIVE ACTION: PREFORMED LVL B OF THE CONTONTAMINATION OF THE ECS AS PER A321 AMM 21-00-00-615-803-A, RECIRT FILTER DONT REQUIRE CHANGE DUE TO NO SMELL AFTER 20 MIN (7240032)
